Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bad reaction to steroids

Premium Questions

Dr. Praveen Tayal MD

ME i WAS HAVING AN ALLERGIC REACTION TO SOMETHING BUT I HAVE NOT CHANGE ANYTHING I USE ON MY FACE...I HAVE BEEN SICK WITH A BAD COLD FOR 5 DAYS BUT BECAUSE i AM EXTREMELY ALLERGIC TO ANY ANTIBODIC HE GAVE ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Indranil Ghosh MD

Hi, My wife had an allergic reaction to Cymbalta (insomnia), and Retoril ( swollen tongue , lips ... hours but the hives are still present. She has been offered steroids twice now but she declined, fearing ... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr. Ivo Ditah MD

My daughter received two cortisone shots in her shoulder for tendonopathy. 24 hours later and she still has a very bad headache. Could this be a side effect from the shots? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

IS TeleKast- L a Steroid? Is it bad to have throughout life 1 tablet per day.The medicine was given for avoiding Asthma attack and to have nice sleep. ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.    Muhammad Ahmad MD

My husband had a steroid shot today for a bad cold , he thinks he is in a fib again which has ... mg. should he take medicine? Would it interact with the steroid shot? ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)

Public Forum Discussions

Dr. Johny Chacko MD

Hello sir, I had a severe skin reaction while I was taking steriods for my eye treatment.. now after 6 months of that reaction my whole body skin is full of brown patches ..which looks very bad ... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr. Michelle Gibson James MD

I just received steroid injections for brachioradial pruritus (Wednesday). The injections were supposed to stop my arms from itching so badly but right now the itching is out of control. I have heard ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Michelle Gibson James MD

a steroid shot for posin oak and feel so bad after the shot. balance is off, shaky, sick to my stomac and cant breath to good. I have had bad reactions everytime I have tryed this, what can I... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Rakesh Madhyastha MD

resalts yet. ia m on steroids and weaning off them 5 more day s could this have any thing to do with it. also i got a bite 2 weeks ago and was put on backtim. ha d a bad reaction and was in the... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Uday Nath Sahoo MD

treatment and a neulasta injection the day after chemo. He had bad reactions, swelling of face and tongue .... He just finished 3 weeks of steroids for it. He can not sleep for any length of time and... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Steroids are double edged sword. Appropriate and scientific use they are highly beneficial. If you have any particular doubt, do write to me in detail so that I am able to guide you further Regards Dr Deepak

Dr. Rovena Murati MD

Hello! Butalin is a bronchodilator given in the form of tablet or syrup . It is not a steroid. It is used to treat respiratory conditions by dilating airways. Take care

Dr.  Divakara MD

HI No it's not a steroid . It comes into the category Beta adrenoagonists which acts as a Broncho-dilator.